My mom is a diabetic patient suffering from typhoid diagnosed an hour ago. She also had a blood clot in her brain. She is having headache badly. What to do now?
Related Questions:Is headache a side-effect of Nevanac ophthalmic suspension?
Do you have a question on Headache or Diabetes?Ask a Doctor Now
Welcome to icliniq.com.
According to your query, your mother is suffering from a bad headache due to blood clots. Any headache with intracranial problems needs detailed assessment as there might be a headache of serious causes like raised intracranial pressures or venous thrombosis which needs immediate neurosurgery opinion. So do not worry. Just consult a neurosurgeon. Do not simply take medicines for relief from pain.
Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body. As a result, the glucose level in the blood rises beyond normal which has an overall impact on the general health and oral cavity. Types Of Diabetes Insulin-dependent diabetes mellitus: It oc ... Read Article
Answer: Hi, Welcome to icliniq.com. I saw the attached reports (attachment removed to protect patient identity). The problem is insufficient blood supply to the brain. It is a severe problem. The prescribed medicines are alright. Please consult a neurosurgeon so that he can examine her. She will recover fro... Read Full
Answer: Hello, Welcome to icliniq.com. Usually, there is always an underlying risk factor for the development of deep vein thrombosis. Advanced age, genetic conditions, smoking, obesity, trauma, surgery, etc., are some of the risk factors. The genetic disease includes protein C deficiency, protein S defic... Read Full
Ask your health query to a doctor online?Ask a Doctor Now